Translator Disclaimer
15 March 1997 The variational bicomplex for hyperbolic second-order scalar partial differential equations in the plane
Ian M. Anderson, Niky Kamran
Duke Math. J. 87(2): 265-319 (15 March 1997). DOI: 10.1215/S0012-7094-97-08711-1
First Page PDF

Sorry, your browser doesn't support embedded PDFs, Download First Page

JOURNAL ARTICLE
55 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.87 • No. 2 • 15 March 1997
Back to Top